# SDR 2022F00224

- Difficulty date: February 7, 2022
- Submitted: May 11, 2022
- Operation: General aviation
- Aircraft: XAADU
- Make and model: Boeing 737
- Aircraft serial: 61799
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DIRECCIÓN DE TREN DE NARIZ NO SE MUEVE CORRCTAMENTE DESDE PEDALES DE TIMON FRM 325 060 00
